Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2014, Article ID 309489, 9 pages
http://dx.doi.org/10.1155/2014/309489
Research Article

Equilibrium Customer Strategies in the Geo/Geo/1 Queue with Single Working Vacation

Department of Mathematics, Beijing Jiaotong University, Beijing 100044, China

Received 10 October 2013; Revised 8 January 2014; Accepted 28 January 2014; Published 23 March 2014

Academic Editor: Leonid Shaikhet

Copyright © 2014 Fang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Naor, “The regulation of queue size by levying tolls,” Econometrica, vol. 37, no. 1, pp. 15–24, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. N. M. Edelson and D. K. Hildebrand, “Congestion tolls for Poisson queuing processes,” Econometrica, vol. 43, pp. 81–92, 1975. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Hassin and M. Haviv, To Queue or Not to Queue: Equilibrium Behavior in Queueing Systems, vol. 59 of International Series in Operations Research & Management Science, Kluwer Academic, Boston, Mass, USA, 2003. View at MathSciNet
  4. H. Takagi, Queueing Analysis: A Foundation of Performance Evaluation. Vol. 1, North-Holland, Amsterdam, The Netherlands, 1991. View at MathSciNet
  5. H. Takagi, Queueing Analysis: A Foundation of Performance Evaluation. Vol. 3, North-Holland, Amsterdam, The Netherlands, 1993. View at MathSciNet
  6. N. Tian and Z. G. Zhang, Vacation Queueing Models, vol. 93 of International Series in Operations Research & Management Science, Springer, New York, NY, USA, 2006. View at MathSciNet
  7. A. Burnetas and A. Economou, “Equilibrium customer strategies in a single server Markovian queue with setup times,” Queueing Systems, vol. 56, no. 3-4, pp. 213–228, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. Economou, A. Gómez-Corral, and S. Kanta, “Optimal balking strategies in single-server queues with general service and vacation times,” Performance Evaluation, vol. 68, no. 10, pp. 967–982, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. P. Guo and R. Hassin, “Strategic behavior and social optimization in Markovian vacation queues,” Operations Research, vol. 59, no. 4, pp. 986–997, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. P. Guo and R. Hassin, “Strategic behavior and social optimization in Markovian vacation queues: the case of heterogeneous customers,” European Journal of Operational Research, vol. 222, no. 2, pp. 278–286, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. W. Sun and S. Y. Li, “Equilibrium and optimal behavior of customers in Markovian queues with multiple working vacation,” Top, 2013. View at Publisher · View at Google Scholar
  12. F. Zhang, J. Wang, and B. Liu, “Equilibrium balking strategies in Markovian queues with working vacations,” Applied Mathematical Modelling, vol. 37, no. 16-17, pp. 8264–8282, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  13. L. D. Servi and S. G. Finn, “M/M/1 queues with working vacations (M/M/1/WV),” Performance Evaluation, vol. 50, no. 1, pp. 41–52, 2002. View at Publisher · View at Google Scholar · View at Scopus
  14. D.-A. Wu and H. Takagi, “M/G/1 queue with multiple working vacations,” Performance Evaluation, vol. 63, no. 7, pp. 654–681, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. Baba, “Analysis of a GI/M/1 queue with multiple working vacations,” Operations Research Letters, vol. 33, no. 2, pp. 201–209, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. I. Rubin and Z. Zhang, “Message delay and queue-size analysis for circuit-switched TDMA systems,” IEEE Transactions on Communications, vol. 39, no. 6, pp. 905–914, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. H. Bruneel and B. G. Kim, Discrete-Time Models for Communication Systems Including ATM, Kluwer Academic, Boston, Mass, USA, 1993.
  18. W.-Q. Liu, Y. Ma, and J.-H. Li, “Equilibrium threshold strategies in observable queueing systems under single vacation policy,” Applied Mathematical Modelling, vol. 36, no. 12, pp. 6186–6202, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Y. Ma, W.-Q. Liu, and J.-H. Li, “Equilibrium balking behavior in the Geo/Geo/1 queueing system with multiple vacations,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 3861–3878, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J.-H. Li and N.-S. Tian, “Analysis of the discrete time Geo/Geo/1 queue with single working vacation,” Quality Technology & Quantitative Management, vol. 5, no. 1, pp. 77–89, 2008. View at Google Scholar · View at MathSciNet